MAUDE Adverse Event Report: MIO; UNO INSET II 80/6 SC1 GREY MCAN

MIO; UNO INSET II 80/6 SC1 GREY MCAN
Model Number MMT-965A600
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in canada.On (b)(6) 2022, the patient's mother reported that her daughter received an insulin flow block on (b)(6) 2022.Her daughter had high blood glucose level in the night, and they changed the site five times, as she faced some bent cannula and at other events and insulin flow block.At the time of the incident, her blood glucose level was 27.7 mmol/l.Reportedly, it happened four days ago, and her mother stated that she was certain it was the infusion set cannula that was defective.Moreover, her mother had given needle as they had no tubing available and could not order it as it was closed on the weekend.Currently, her blood glucose level was 6.7 mmol/l.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 80/6 SC1 GREY MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key15011189
Report Number3003442380-2022-00862
Device Sequence Number16723664
Product Code FPA
UDI-Device Identifier05705244020399
UDI-Public05705244020399
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/01/2024
Device Model NumberMMT-965A600
Device Lot Number5355969
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2022
Initial Report FDA Received Date07/14/2022
Patient Sequence Number1
Patient SexUnknown